Dermatology Questions? Ask an Online Dermatologist.
This is Dr. David
pigment loss on the penis can be from tinea versicolor or vitiligo or other conditions.
can you upload a clear jpg photo of the area so I can better help?
here are instructions.
type a word in the textbox and highlight it
then select the "chain" icon above the textbox or the paper clip icon to upload a jpg
this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer
that looks like vitiligo or tinea versicolor
you can see a doctor and try antifungal creams and see if that helps
antifungal creams would treat tinea versicolor.
are you willing to see a doctor about your skin color issue?
it would not be a waste
you are welcome
let me know if you have other questions.
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have any other questions
here is my website if you need to reach me again:
Thanks for using JustAnswers.com
those conditions are more cosmetic affecting skin pigment.